# SDR DALA2015032402372

- Difficulty date: March 23, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK -Y765 AT AFT GALLEY AREA FROM  FRAME 47 TO FRAME 64, L=3.0", W=0.370", D=0.063".  EVALUATED AND FOUND OUT LIMITS ON JOB CARD, NR 2500-2032-DE. REPLACED SEAT TRACK -Y765 AT AFT GALLEY AREA BETWEEN FRAME 47 TO FRAME 64 IAW SRM 51-72-11 AND DWG N  D53472000.
